# SDR COMA9960289

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 228500205
- Condition: Cracked
- Location: Rt Engine
- Component: CF343A1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE SEVERAL CRACKS WERE FOUND ON INLET COWL AFT BULKHEAD OF RIGHT ENGINE.  ENGINE INLET COWL WAS REPLACED.
